Anxiety Support

Had a horrible, horrible panic attack a couple nights ago

Went to the hospital after taking my second dose of my Effexor . scared cause my blood pressure has been high . I never in my life had such a horrid one like this to the point I thought I was having a stroke. my hands started to lock up and my lungs felt like they where gonna cave in ..my feet stayed to point outwards😖 it was the most scariest thing ever ... I eventually recovered the paramedics was great! they gave me oxygen and talk to me until it went away . Have any of u been through the same thing?

4 Replies
oldestnewest

Vicky, you did the best thing going to hospital, sounds like they didn't find anything organically wrong so that only leaves anxiety. All those bad feelings can be caused by anxiety, you've probably been under stress and strain for a while and your nervous system gets a bit jangled and starts sending out signals that cause these symptoms. Try to be more relaxed, imagine every muscle in your body going limp when you get the symptoms - even imagine there's a big muscle in your brain and imagine that going limp too. The important thing is to stop testing and fighting the symptoms because that causes more tension. So when these symptoms come just carry on knowing that they are just blips in your wiring and if not too much importance is paid to them they will stop coming.

2 likes
Reply

Thank u😊😊

Reply

You have to be careful on Effexor.. It can cause your blood pressure to go up. Significantly in some cases. I took it about 15 years ago and had decent blood pressure until I took the Effexor.. it helped my anxiety, but it also took my BP to 170/110.. Talk to your doc about taking a beta blocker with it or switching antidepressants.

1 like
Reply

They put me on a blood pressure med 5 mg .. Thank u for responding😊

1 like
Reply

You may also like...